# SDR REXA2012082301287

- Difficulty date: August 23, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N8930E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7930
- Aircraft time: 19,009 hours, 16,412 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLT 4252, NR 3 CABIN EMERGENCY CEILING FLOOD LIGHT INOPERATIVE.  REPLACED LAMP.  OPS CHECKED GOOD IAW AMM 33-20-01.  D
